Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Late sixties, have recurring episodes of frequent chills with pain on temples, nausea, vomiting sensation due to belching, no diabetes or BP. Had taken Razo-20. Cause?

Hi, Namasthe. My wife ,age 68, at times she complains of cold shivering and uses blanket to cover .at that time she complains of head ache at the temple s and she feels nausia and because of belching vomits food or drink she took insmall portions. she is NOT diabetic or B.P patient.Some time back RAZO-20 was prescribed .But it was stopped after3 weeks,this problem reoccured after about a month.
Asked On : Sun, 1 Jul 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi spbkar

Thanks for your questions.

do your wife have fever?i think she had fever with headache so please consult a general practitioner urgently to investigate the case and reach the diagnosis about the cause of fever.

About Razo-20 it is a peptic ulcer drug so if she had digestion problem then she can continue it.

Thank you
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor